Aa
A
A
A
Close
Weight Loss Alternatives Community
7.21k Members
Avatar universal

pulpitations, short of breath.

i am currently takeing a diet medicine and im quite concerned about the effects. it is a schedule six drug and contains things such as, thyroxine sodium (13.31 ug per 20ml) caffeine anhydrous, norpseudoephedrine, biotine, hydrochlorothiazide, orlistat... and many many other ingredients. what do you think of this? could it be doing any permanent damage. i also get cad leg cramps and dizziness. it was administered to me by a registered GP so at first i didn't think it could be dangerous but i am losing weight rapidly and im just a little worried????
3 Responses
Avatar universal
I WAS TAKING PHENTERMINE AND IT MADE ME HAVE HEART PALPITATIONS.
THIS WOULD MAKE ME NERVOUS AND TURN INTO A PANIC ATTACK.  I LIKE THE ENERGY FEELING THAT THEY GIVE BUT NOT THE HEART PALPITATIONS.  IT REACTS DIFFERENTLY ON EVERYONE.
Avatar universal
hey you need to be very careful what you take.  i am taking tenuate and it works very well for me without the side affects!
make sure you tell the doctor about your current condition.

good luck!!!!
Avatar universal
I was on phentermine as well for 1 year or so and had to stop taking it because I was getting chest pain and grinding my teeth at night when I slept although I did lose 30 pounds in 8 months on it!!
Have an Answer?
Top Healthy Living Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
14 super-healthy foods that are worth the hype
Small changes make a big impact with these easy ways to cut hundreds of calories a day.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Tips and moves to ease backaches
Here are 12 simple – and fun! – ways to boost your brainpower.